# SDR ASAA2022082939692

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N275AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61556
- Aircraft time: 17,797 hours, 5,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: BACS12ER08K6
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN FULLY. GROUNDED - YES. AFTER LOOKING AT THE L1 DOOR FOUND RADIUS LINKS BOTTOM SCREW SHEARED OFF. REMOVED AND REPLACED RADIUS LINK BOTTOM SCREW, PIN AND WASHER. REF B737-900 AMM 52-11-21.
